# SDR DALA2019031901814

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 129,162 hours, 18,292 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHTS FLICKERED NUMEROUS TIMES ON TAXI AND CLIMB OF ATLANTA ONLY ONCE DURING TAXI OUT THE EICAS MESSAGE LEFT WING SLIDE ILLUMINATE FOR ABOUT 2 SECONDS. ADJUSTED DOOR COMP DOOR SENSOR. SYSTEM OPERATION IS NORMAL.
